# SDR SWAA2021070280176

- Difficulty date: June 4, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A223-001 AFT CARGO R/H Z ANGLE CORROSION AROUND FASTNER HOLES STA 727+8 TO 727E. ; / [01] REMOVED CORROSION FROM AFT CARGO RIGHT HAND Z ANGLE STA 727+8' TO STA 727E AND VERIFIED MATERIAL REMOVAL WITH 10X MAG. IAW SRM 51-10-02 MEASURED MATERIAL LOSS USING TOOL # 36647 CAL DUE 5/19/22 ORIGINAL MATERIAL THICKNESS .040 DEEPEST LOSS OF .040 WITH 0.000 REMIANING IS OUT OF LIMITS IAW SRM 53-00-53-1A-2; [02] VERIFIED STEP 1; [03] REMOVED DAMAGED SECTION A Z ANGLE FRO STA 727+8 TO 727E IAW SRM 51-40-02; [04] VERIFIED ITEM 3.; [05] REMOVED CORROSION FROM AFT CARGO RIGHT HAND Z ANGLE AT STA 727+8 TO STA 727E ORIGINAL MATERIAL .040 LOSS OF .040 WITH .000 REMAINING IS OUT OF LIMITS IAW SRM 53-0053-1A-2 ZANGLE FROM STA 727+8' TO STA 767 WAS REPLACED ON FAULT # TTG8Q005C53E; [06] VERIFIED STEP 5; [07] FINAL AUDIT C/W
